diabetes-icon

Anti diabetic drug

Which drug has more chances of causing diarrhoea......Metformin or Glimeperide? I have heard from various people
views-icons 29 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hey, these drugs are used by many all over India ,minimal side effects may be present at begging but gradually side effects subsides
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. A. Kavitha
Diabetologist 22 yrs exp Hyderabad
Hello,   Metformin has more chances of causing diarrhoea.But it is only for some period until you get used to the drug,as it is the safest drug of choice for diabetes.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO